# SDR USAA950259

- Difficulty date: February 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: D28410401
- Condition: Cracked
- Location: Cargo Door
- Part time: 21,538 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING SCHEDULED STRUCTURES VISIT (SIP) FOUND A .375 INCH CRACK IN AFT CARGO DOOR HINGE LUG (AFT END).  REMOVED AND REPLACED HINGE LUGS WITH NEW MODIFIED HINGE P/N D28410-409 PER USAIR EO NR 5294X201.  (W)
